# SDR AALA202010169006

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 40,162 hours, 14,433 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ECAM LAVATORY SMOKE WARNING INDICATED.  CLEARED BY ITSELF AFTER 10 SECONDS.  FLIGHT ATTENDANTS CHECKED LAVATORY D AND DID NOT FIND SMOKE.  CLEANED LAVATORY D SMOKE DETECTOR.  TROUBLESHOOT LAVATORY SMOKE WARNING DETECTOR, PER TSM 26-17-00-810-804-A.
